Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 765903, 18 pages
http://dx.doi.org/10.1155/2012/765903
Research Article

q-Hyperconvexity in Quasipseudometric Spaces and Fixed Point Theorems

Department of Mathematics and Applied Mathematics, University of Cape Town, Rondebosch 7701, South Africa

Received 15 May 2012; Accepted 4 July 2012

Academic Editor: Salvador Romaguera

Copyright © 2012 Hans-Peter A. Künzi and Olivier Olela Otafudu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Kemajou, Hans-P.A. Künzi, and O. Olela Otafudu, “The Isbell-hull of a di-space,” Topology and Its Applications, vol. 159, no. 9, pp. 2463–2475, 2012. View at Publisher · View at Google Scholar
  2. H.-P.A. Künzi and O. Olela Otafudu, “The ultra-quasi-metrically injective hull of a T0-ultra-quasi-metric space,” Applied Categorical Structures. In press.
  3. E. M. Jawhari, M. Pouzet, and D. Misane, “Retracts: graphs and ordered sets from the metric point of view,” in Combinatorics and Ordered Sets, vol. 57 of Contemporary Mathematics, pp. 175–226, American Mathematical Society, Providence, RI, USA, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. P. Fletcher and W. F. Lindgren, Quasi-Uniform Spaces, vol. 77 of Lecture Notes in Pure and Applied Mathematics, Marcel, New York, NY, USA, 1982.
  5. Hans-P.A. Künzi, “An introduction to quasi-uniform spaces,” in Beyond Topology, vol. 486 of Contemporary Mathematics, pp. 239–304, American Mathematical Society, Providence, RI, USA, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. Cobzaş, “Completeness in quasi-metric spaces and Ekeland Variational Principle,” Topology and Its Applications, vol. 158, no. 8, pp. 1073–1084, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. J. Gutiérrez García, S. Romaguera, and J. M. Sánchez-Álvarez, “Quasi-metrics and monotone normality,” Topology and Its Applications, vol. 158, no. 15, pp. 2049–2055, 2011. View at Publisher · View at Google Scholar
  8. S. Romaguera and P. Tirado, “The complexity probabilistic quasi-metric space,” Journal of Mathematical Analysis and Applications, vol. 376, no. 2, pp. 732–740, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. S. Romaguera and O. Valero, “Domain theoretic characterisations of quasi-metric completeness in terms of formal balls,” Mathematical Structures in Computer Science, vol. 20, no. 3, pp. 453–472, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. G. Berthiaume, “On quasi-uniformities in hyperspaces,” Proceedings of the American Mathematical Society, vol. 66, no. 2, pp. 335–343, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. H.-P. Künzi and C. Ryser, “The Bourbaki quasi-uniformity,” Topology Proceedings, vol. 20, pp. 161–183, 1995. View at Google Scholar · View at Zentralblatt MATH
  12. S. Salbany, “Injective objects and morphisms,” in Categorical Topology and Its Relation to Analysis, Algebra and Combinatorics, pp. 394–409, World Scientific, Teaneck, NJ, USA, 1989. View at Google Scholar
  13. M. A. Khamsi and W. A. Kirk, An Introduction to Metric Spaces and Fixed Point Theory, Pure and Applied Mathematics, Wiley-Interscience, New York, NY, USA, 2001. View at Publisher · View at Google Scholar
  14. R. C. Sine, “On nonlinear contraction semigroups in sup norm spaces,” Nonlinear Analysis, vol. 3, no. 6, pp. 885–890, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. P. M. Soardi, “Existence of fixed points of nonexpansive mappings in certain Banach lattices,” Proceedings of the American Mathematical Society, vol. 73, no. 1, pp. 25–29, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. J.-B. Baillon, “Nonexpansive mapping and hyperconvex spaces,” in Fixed Point Theory and Its Applications, vol. 72 of Contemporary Mathematics, pp. 11–19, American Mathematical Society, Providence, RI, USA, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. R. Espínola and M. A. Khamsi, “Introduction to hyperconvex spaces,” in Handbook of Metric Fixed Point Theory, pp. 391–435, Kluwer Academic, Dordrecht, The Netherlands, 2001. View at Google Scholar · View at Zentralblatt MATH
  18. M. A. Khamsi, W. A. Kirk, and C. Martinez Yañez, “Fixed point and selection theorems in hyperconvex spaces,” Proceedings of the American Mathematical Society, vol. 128, no. 11, pp. 3275–3283, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. M. A. Khamsi, “On asymptotically nonexpansive mappings in hyperconvex metric spaces,” Proceedings of the American Mathematical Society, vol. 132, no. 2, pp. 365–373, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. R. Sine, “Hyperconvexity and approximate fixed points,” Nonlinear Analysis, vol. 13, no. 7, pp. 863–869, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. N. Aronszajn and P. Panitchpakdi, “Extension of uniformly continuous transformations and hyperconvex metric spaces,” Pacific Journal of Mathematics, vol. 6, pp. 405–439, 1956. View at Google Scholar · View at Zentralblatt MATH